# SDR DALA2025012400619

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 89,914 hours, 22,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6816 4R DOOR SLIDE LIGHT WILL NOT ILLUMINATE WITH DOOR CLOSED AND ARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM BOTTOM OF DOOR SLIDE. LIGHT WORKS NORMAL. REFERENCE B757 AMM25-66. (6607906)
